# SDR HALA2013100900140

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 23278
- Aircraft time: 80,281 hours, 33,486 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BS 632, RBL 30.  REPLACED SHEAR TIE IAW SRM 53-00-07-1A-2, 51-10-02-0G-0, 51-40-05-0G-0,  51-40-08-0G-0, 51-40-02-0G-0 & AMM 51-21-10-377-003.
